Open Journal Systems

Open Access Open Access  Restricted Access Subscription Access

A New Approach On gr*-Closed Sets in Ideal Topological Spaces

1K.Indirani, P.Sathishmohan V.Rajendran

crossmark logo side by side horizontal

Abstract


In this paper we introduce and investigate the notions of ℐgr*-closed sets and ℐgr*-continuous functions, maximal ℐgr*-closed sets and Maximal ℐgr*-continuous functions in ideal topological spaces.

 

Keywords:gr*-closed sets, ℐgr*-continuous functions, maximal ℐgr*-closed sets, Maximal ℐgr*-continuous functions.


Full Text:

PDF

References


. S. Bhattacharya, On Generalized Regular Closed Sets, Int. J. Contemp. Math. Sciences, Vol. 6, 201, no. 145 – 152.

. J. Dontchev, M. Ganster, T. Noiri. Unified Approach of Generalized Closed Sets Via Topological Ideals. Math. Japonica, 1999, 49. 395-401.

. K. Indirani, P. Sathishmohan and V. Rajendran, On gr*-closed sets in topological spaces, International Journal of Mathematics Trends & Technology, 2014, 6, 142-148.

. D. Jankovic, T. R. Hamlett , New Topologies From Old Via Ideals, Amer. Math. Monthly, (1990), 97(4), 295- 310.

. M. Khan and T. Noiri , Semi Local Function in Ideal Topological Spaces, J. Adv. Res.Pure Math., 2010, 2(1), 36 – 42.

. K. Kuratowski, Topology, Vol I, Academic press, New York (1960).

. N. Levine, Semi-Open Sets and Semi-Continuity in topological Spaces. Amer. Math. Monthly, 1963, 70. 36 – 41.

. N. Palaniappan and K. C. Rao, Regular generalized closed sets, Kyungpook. Math. J., (1993)33, 211-219.

. V. Renukadevi, D. Sivaraj, T. Tamilzhchelvan. Properties of topological ideals and Banach Category Theorem. Kyungpook Math.J., 2005, 45, 199 – 209.

. R.Vaidyanathaswamy, Set topology, Chelsea publishing company, New York, (1960).




DOI: http://dx.doi.org/10.15520/ajcem.2014.vol3.iss5.9.pp59-62.

Refbacks

  • There are currently no refbacks.


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.